A 30-year-old female asked:
Disclaimer

does amoxicillin cause lots of nausea? if so how can i control it?

1 doctor answer
Dr. Hunter Handsfield
52 years experience Infectious Disease
Amoxicillin: Amoxicillin doesn't usually cause nausea, but it might do so. Taking it with food might help. If not, discuss with the doctor who prescribed it. Good luck.
Answered on Aug 29, 2020
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Amox: Amoxicillin is usually well tolerated. In your experience it's best to take immediately after eating some solid food which will coat your stomach lini ... Read More
A 33-year-old female asked:
Dr. A. tarig Ahmed
14 years experience Internal Medicine
Augmentin (amoxicillin and clavulanate): Yes it can.
1
1 thank
A 59-year-old female asked:
Dr. Susana Sixto-rodriguez
24 years experience Family Medicine
Nausea: Are you still taking the eye drops? You can get nausea related to the drops. Check with your Dr. if the nausea persists despite being off all medicat ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Donald Alves
23 years experience Emergency Medicine
Not uncommon: Need to not take on empty stomach.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month